Home > Research > Publications & Outputs > Strategic investment under uncertainty: a surve...
View graph of relations

Strategic investment under uncertainty: a survey of game theoretic real option models

Research output: Contribution to journalJournal article

Published

Standard

Strategic investment under uncertainty: a survey of game theoretic real option models. / Huisman, K J M; Kort, P M; Pawlina, G; Thijssen, J J J.

In: Journal of Financial Transformation, Vol. 13, 2005, p. 111-118.

Research output: Contribution to journalJournal article

Harvard

Huisman, KJM, Kort, PM, Pawlina, G & Thijssen, JJJ 2005, 'Strategic investment under uncertainty: a survey of game theoretic real option models', Journal of Financial Transformation, vol. 13, pp. 111-118.

APA

Huisman, K. J. M., Kort, P. M., Pawlina, G., & Thijssen, J. J. J. (2005). Strategic investment under uncertainty: a survey of game theoretic real option models. Journal of Financial Transformation, 13, 111-118.

Vancouver

Huisman KJM, Kort PM, Pawlina G, Thijssen JJJ. Strategic investment under uncertainty: a survey of game theoretic real option models. Journal of Financial Transformation. 2005;13:111-118.

Author

Huisman, K J M ; Kort, P M ; Pawlina, G ; Thijssen, J J J. / Strategic investment under uncertainty: a survey of game theoretic real option models. In: Journal of Financial Transformation. 2005 ; Vol. 13. pp. 111-118.

Bibtex

@article{fb89622ff35245bea726930f6d1a5601,
title = "Strategic investment under uncertainty: a survey of game theoretic real option models",
author = "Huisman, {K J M} and Kort, {P M} and G Pawlina and Thijssen, {J J J}",
year = "2005",
language = "English",
volume = "13",
pages = "111--118",
journal = "Journal of Financial Transformation",
issn = "1755-361X",

}

RIS

TY - JOUR

T1 - Strategic investment under uncertainty: a survey of game theoretic real option models

AU - Huisman, K J M

AU - Kort, P M

AU - Pawlina, G

AU - Thijssen, J J J

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 13

SP - 111

EP - 118

JO - Journal of Financial Transformation

JF - Journal of Financial Transformation

SN - 1755-361X

ER -